# SDR GAIA04032OP

- Difficulty date: February 21, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2145014
- Condition: Out Of Adjust
- Location: Lt Wing Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS TO THE LEFT WHEN THE SPEED BRAKES ARE EXTENDED.  ADJUSTED THE NR 3 SPOILER ACTUATOR IAW THE BOEING MM.  GROUND OPS CHECK OK. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
